MAUDE Adverse Event Report: NOBEL BIOCARE AB GÖTEBORG NOBELREPLACE CC PMC NP 3.5X8MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB GÖTEBORG NOBELREPLACE CC PMC NP 3.5X8MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 37284
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Codes Aspiration/Inhalation (1725); Failure of Implant (1924)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Incorrect part used due to insuffic info.

Brand Name
NOBELREPLACE CC PMC NP 3.5X8MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB GÖTEBORG
bohusgatan 15
göteborg 41139
SW  41139
Manufacturer (Section G)
NOBEL BIOCARE AB GÖTEBORG
bohusgatan 15
göteborg 41139
SW   41139
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key21670050
Report Number9611993-2025-060759
Device Sequence Number15497648
Product Code DZE
UDI-Device Identifier07332747073645
UDI-Public(01)07332747073645(10)13073697(17)231012
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K062566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2023
Device Catalogue Number37284
Device Lot Number13073697
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale